Derived equivalences between generalized matrix algebras
Czechoslovak Mathematical Journal, Tome 70 (2020) no. 1, pp. 147-160
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We construct derived equivalences between generalized matrix algebras. We record several corollaries. In particular, we show that the $n$-replicated algebras of two derived equivalent, finite-dimensional algebras are also derived equivalent.
We construct derived equivalences between generalized matrix algebras. We record several corollaries. In particular, we show that the $n$-replicated algebras of two derived equivalent, finite-dimensional algebras are also derived equivalent.
DOI :
10.21136/CMJ.2019.0196-18
Classification :
16E35, 16G10, 16S50
Keywords: derived equivalence; tilting complex; generalized matrix algebra
Keywords: derived equivalence; tilting complex; generalized matrix algebra
@article{10_21136_CMJ_2019_0196_18,
author = {Chen, QingHua and Liu, HongJin},
title = {Derived equivalences between generalized matrix algebras},
journal = {Czechoslovak Mathematical Journal},
pages = {147--160},
year = {2020},
volume = {70},
number = {1},
doi = {10.21136/CMJ.2019.0196-18},
mrnumber = {4078350},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2019.0196-18/}
}
TY - JOUR AU - Chen, QingHua AU - Liu, HongJin TI - Derived equivalences between generalized matrix algebras JO - Czechoslovak Mathematical Journal PY - 2020 SP - 147 EP - 160 VL - 70 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2019.0196-18/ DO - 10.21136/CMJ.2019.0196-18 LA - en ID - 10_21136_CMJ_2019_0196_18 ER -
%0 Journal Article %A Chen, QingHua %A Liu, HongJin %T Derived equivalences between generalized matrix algebras %J Czechoslovak Mathematical Journal %D 2020 %P 147-160 %V 70 %N 1 %U http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2019.0196-18/ %R 10.21136/CMJ.2019.0196-18 %G en %F 10_21136_CMJ_2019_0196_18
Chen, QingHua; Liu, HongJin. Derived equivalences between generalized matrix algebras. Czechoslovak Mathematical Journal, Tome 70 (2020) no. 1, pp. 147-160. doi: 10.21136/CMJ.2019.0196-18
Cité par Sources :